您当前的位置:
首页 >
文章列表页 >
THE ARC HAMILTONIAN ANTICYCLIC PROPERTY FOR BIPARTITE TOURNAMENTS
更新时间:2026-09-14
    • THE ARC HAMILTONIAN ANTICYCLIC PROPERTY FOR BIPARTITE TOURNAMENTS

    • 正则二部竞赛图的弧Hamilton反回路性
    • Issue 3, Pages: 25-30(1989)
    • Published:1989

    移动端阅览

  • 王建中. THE ARC HAMILTONIAN ANTICYCLIC PROPERTY FOR BIPARTITE TOURNAMENTS[J]. 1989, (3): 25-30. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

13

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

A KIND OF 4-REGULAR 4-CHROMATIC GRAFHS OF ORDER p OF GIRTH 4
AN 4-REGULAR 4-CHROMATIC GRAPH OF GIRTH 4
On the P′_k Property of Tournament
A Meta⁃Learning and VAE⁃GAN Based META⁃VAEGAN⁃DNN Method for Network Intrusion Detection
Study on the Removal of CO2 in Confined Space by High⁃Gravity Enhanced Potassium Hydroxide Coupled Potassium Glycinate Solution

Related Author

宋文杰
李小刚
何镇邦

Related Institution

No data
0